# SDR 20010508CW006

- Difficulty date: April 12, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: M3348A
- Condition: Unapproved Part
- Location: Fan
- Component: Fan, Dynair
- Component part number: C209690C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN RETURNED TO DAE FOR UPGRADE TO C209-690D CONFIGURATION.  THE FAN WAS TESTED AND FOUND TO EXHIBIT EXCESSIVE VIBRATION.  WHEN THE FAN WAS DISASSEMBLED, IT WAS DISCOVERED THAT THIS OVERHAULED UNIT HAS NOT BEEN OVERHAULED PER THE DAE OVERHAUL MANUAL.  THE ARMATURE AND STATOR FIELD WINDING ARE NOT OF DAE DESIGN.  DAE OVERHAUL MANUAL DOES NOT ALLOW FOR THE REWINDING  OF THE ARMATURE OR FIELD WINDINGS.   THE ARMATURE ASSY HAS AN OVERSIZE COMMUTATOR INSTALLED WHICH MAKES THE BRUSHES EXTEND PAST THE DESIGNED LIMIT, THE IMPELLER IS AT THE WRONG LOCATION, AND ARMATURE IS NOT BALANCED.  THE FIELD WINDINGS ARE REWOUND AND HAVE UNACCEPTABLE AIR GAP.
